MathSciNet Relay Station
MathSciNet bibliographic data
MR1321290 20F36 (03E55 20N02 57M25)
Dehornoy, Patrick From large cardinals to braids via distributive algebra. J. Knot Theory Ramifications 4 (1995), no. 1, 33–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement